# SDR REXA2013120702290

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 23,934 hours, 21,520 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S O2 MASK BROKEN.  DEFERRED, R & R OBSERVER'S O2 BOX IAW AMM 35-11-15.  OPERATIONS CHECK & LEAK CHECKED GOOD DM 20051 CLEARED, PLACARD REMOVED.
